# SDR P5CA9900230

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRAILING EDGE PANEL 334 IS BADLY DELAMINATED ON HORIZ STAB.  REMOVED AND REPLACED PANEL PER SRM 51-30-02.
